| Model Number |
EV800 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the image provided by the customer, the chain on one end of the sprocket assembly appeared loose.Combined with the presence of metal shavings, this indicates that the sprocket on the tension assembly shaft was worn and grinding against the tensioner.This wear likely caused the driver to loosen, resulting in the teeth skipping on one side and the table to tilt.Ts provided the following part numbers: bar weldment-sprocket adjust 114-0208g1.Sprocket assembly, 11 tooth 112-0262g1.The dhr for the table was reviewed and it shows that the table was found to be compliant prior to leaving del medical.The ev800 inspection form specifically calls for verifying the master link was secured and that the chain had proper tension.The probability of occurrence of harm for all risk assessments associated to this complaint is 1 - negligible, as defined in internal standard operating procedures.
Event or Problem Description
On (b)(6) 2026, the customer contacted technical services (ts) to report that the ev 800 tabletop (serial number (b)(6)) dropped a few inches while a patient was on it.The customer confirmed that no injuries occurred as a result of the incident.Pictures from the customer showed the tabletop section tilted and metal shavings underneath the tabletop, in a cavity not accessible to the patient or user.